In this paper, a new fractional Riccati equation rational expansion method is proposed to establish new exact solutions for fractional differential equations. For illustrating the validity of this method, we apply it to the nonlinear fractional Sharma-Tasso- Olever (STO) equation, the nonlinear time fractional biological population model and the nonlinear fractional foam drainage equation. Compared with the existing results in the literature, more exact solutions are obtained by the proposed method. We also illustrate the application of the established exact solutions.
Zhang, Yongfeng and Feng, Qinghua
"Fractional Riccati Equation Rational Expansion Method For Fractional Differential Equations,"
Applied Mathematics & Information Sciences: Vol. 07:
4, Article 43.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol07/iss4/43